# SDR UIEA2021062101399

- Difficulty date: June 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,161 hours, 19,506 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER EMERGENCY EXIT HATCH LH, INNER ELECTRICAL CONNECTOR WAS FOUND WITH DAMAGE.(  ELECTRICAL CONNECTOR WAS CHANGED AND CONTACT PIN    /    )
